# SDR HEEA954638

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 2120 · Air Distribution System
- Part: Flap Valve
- Part number: 7620001012103
- Condition: Leaking
- Location: Fresh Air Box
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE IN CRUISE FLIGHT, LORAN C CONTROL HEAD BECAME INOPERATIVE AND EMITTED SOME SMOKE. FOUND WATER LEAKING OVERHEAD FROM FRESH AIR BOX.  AIR  INLET TO BOX IS COLD AIR FLAP VALVE P/N 76200-01012-103.  REPAIRED LEAK.
